MathSciNet Relay Station
MathSciNet bibliographic data
MR753735 46H05 (43A15 46K05)
Grosser, Michael Algebra involutions on the bidual of a Banach algebra. Manuscripta Math. 48 (1984), no. 1-3, 291–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement